# SDR CALA2025061305537

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 93,170 hours, 22,005 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R DOOR SLIDE PRESSURE GAGE IN THE RED FOUND SLIDE PRES OK FO SVC PER 25-66-01-206-041
